# SDR CA100216001

- Difficulty date: February 4, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW305A
- Condition: Flamed Out
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) ABOUT 100 METERS FROM GATE, DURING TAXI, THE PILOT REPORTED A RUMBLING NOISE, FOLLOWED BY ENGINE FLAMEOUT.  2 RE-START ATTEMPTS WERE UNSUCCESSFUL AND THE ACFT WAS TAXIED BACK TO THE GATE.  TROUBLESHOOTING IS ON-GOING BUT THE ENGINE WILL REQUIRE REMOVAL DUE TO OVER TEMPERATURE. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC 20100216001)
